Economics at your fingertips  

Verification theorems for models of optimal consumption and investment with annuitization

Seyoung Park

Mathematical Social Sciences, 2020, vol. 103, issue C, 36-44

Abstract: One can find it challenging to deal with verification theorems for optimal consumption and investment problems with annuitization. I pose a tractable framework to prove verification theorems for the problems. I revisit an annuitization model of Park (2015) and prove the verification theorem for the model. A key idea of the proof is the application of the variational inequality approach of Bensoussan and Lions (1982) to the annuitization problem solved by the suggested value function. Further, I obtain analytic comparative statics for the optimal consumption and investment strategies with annuitization.

Keywords: Annuitization; Existence; Uniqueness; Variational inequality (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.mathsocsci.2019.11.002

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-06-13
Handle: RePEc:eee:matsoc:v:103:y:2020:i:c:p:36-44